9 doctors weighed in:

I have avg pulse rt of 93.I am ADHD but wen i take my Vyvanse (lisdexamfetamine) my pulse rate is over 106 should I worry?

9 doctors weighed in
Dr. Johanna Fricke
Pediatrics - Developmental & Behavioral
6 doctors agree

In brief: Not necessarily

Stimulant medications constrict blood vessels & add ~ 5-6 points to pulse & blood pressure.
That's why we ask the same questions as for a sports physical about personal & family history of irregular heart rates/ heart problems, check blood pressure & pulse prior to starting them & at follow-up visits. Otc meds like sudafed increase them more. If it's a new effect for you, see your dr.To check.

In brief: Not necessarily

Stimulant medications constrict blood vessels & add ~ 5-6 points to pulse & blood pressure.
That's why we ask the same questions as for a sports physical about personal & family history of irregular heart rates/ heart problems, check blood pressure & pulse prior to starting them & at follow-up visits. Otc meds like sudafed increase them more. If it's a new effect for you, see your dr.To check.
Dr. Johanna Fricke
Dr. Johanna Fricke
Thank
Dr. Stephen Guffanti
Occupational Medicine

In brief: ADHD and heart issue

Yes, you average pulse rate is high for an 18 year old.
106 is a disease is tachycardic. Cut back on your vyvanse (lisdexamfetamine) and start more cardiovascular exercise.

In brief: ADHD and heart issue

Yes, you average pulse rate is high for an 18 year old.
106 is a disease is tachycardic. Cut back on your vyvanse (lisdexamfetamine) and start more cardiovascular exercise.
Dr. Stephen Guffanti
Dr. Stephen Guffanti
Thank
1 comment
Dr. Alan Ali
I disagree. Please talk to your prescribing doctor before u make any changes to your medication.
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors